Follow
Zbigniew Palmowski
Zbigniew Palmowski
Wroclaw University of Science and Technology
Verified email at pwr.edu.pl - Homepage
Title
Cited by
Cited by
Year
On the optimal dividend problem for a spectrally negative LÚvy process
F Avram, Z Palmowski, MR Pistorius
2972007
A technique for exponential change of measure for Markov processes
Z Palmowski, T Rolski
Bernoulli, 767-785, 2002
1442002
Parisian ruin probability for spectrally negative L\'evy processes
R Loeffen, I Czarna, Z Palmowski
Bernoulli, 2011
1142011
Distributional study of de Finetti's dividend problem for a general LÚvy insurance risk process
AE Kyprianou, Z Palmowski
Journal of Applied Probability 44 (2), 428-443, 2007
1102007
A two-dimensional ruin problem on the positive quadrant
F Avram, Z Palmowski, M Pistorius
Insurance: Mathematics and Economics 42 (1), 227-234, 2008
982008
Ruin probability with Parisian delay for a spectrally negative L\'evy risk process
I Czarna, Z Palmowski
Journal of Applied Probability 48 (4), 984-1002, 2010
942010
Occupation densities in solving exit problems for Markov additive processes and their reflections
J Ivanovs, Z Palmowski
Stochastic Processes and their Applications 122 (9), 3342-3360, 2011
892011
Exit problem of a two-dimensional risk process from the quadrant: exact and asymptotic results
F Avram, Z Palmowski, MR Pistorius
772008
Fluctuations of spectrally negative Markov additive processes
AE Kyprianou, Z Palmowski
SÚminaire de probabilitÚs XLI, 121-135, 2008
722008
A martingale review of some fluctuation theory for spectrally negative LÚvy processes
AE Kyprianou, Z Palmowski
SÚminaire de ProbabilitÚs XXXVIII, 16-29, 2005
692005
On Gerber–Shiu functions and optimal dividend distribution for a LÚvy risk process in the presence of a penalty function
F Avram, Z Palmowski, MR Pistorius
652015
Dividend problem with Parisian delay for a spectrally negative LÚvy risk process
I Czarna, Z Palmowski
Journal of Optimization Theory and Applications 161, 239-256, 2014
422014
The probability of exceeding a high boundary on a random time interval for a heavy-tailed random walk
S Foss, Z Palmowski, S Zachary
422005
Exact and asymptotic results for insurance risk models with surplus-dependent premiums
H Albrecher, C Constantinescu, Z Palmowski, G Regensburger, ...
SIAM Journal on Applied Mathematics, 2011
402011
Tail asymptotics of the supremum of a regenerative process
Z Palmowski, B Zwart
Journal of Applied Probability 44 (2), 349-365, 2007
362007
Bounds for fluid models driven by semi-Markov inputs
N Gautam, VG Kulkarni, Z Palmowski, T Rolski
Probability in the Engineering and Informational Sciences 13 (4), 429-475, 1999
361999
Quasi-stationary distributions for LÚvy processes
AE Kyprianou, Z Palmowski
Bernoulli 12 (4), 571-581, 2006
342006
Fluctuations of Omega-killed spectrally negative LÚvy processes
B Li, Z Palmowski
Stochastic Processes and their Applications 128 (10), 3273-3299, 2018
322018
On the optimal dividend problem for insurance risk models with surplus-dependent premiums
E Marciniak, Z Palmowski
Journal of Optimization Theory and Applications 168, 723-742, 2016
322016
On–off fluid models in heavy traffic environment
K Dębicki, Z Palmowski
Queueing Systems 33, 327-338, 1999
311999
The system can't perform the operation now. Try again later.
Articles 1–20